# SDR ASAA2019022028265

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 43,436 hours, 13,230 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 1317M47G18
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD ON NR 1 ENGINE FOUND NR 10 FUEL NOZZLE LEAKING. GROUNDED - YES. INSTALLED SERVICEABLE FUEL NOZZLE AT NR 10 POSITION ON NR 1 ENGINE REF AMM 73-11-04-400.
